How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16205
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

My 4 year old grandson just took a tablet of aldactone 50 mg

Customer Question

My 4 year old grandson just took a tablet of aldactone 50 mg because he thought it was candy. What should I do?
Submitted: 10 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 10 months ago.
Hello, You need to take him to the ER. He may get extreme low blood pressure from 50 mg. The usual pediatric dosage for this drug is not to exceed 3.3. mg/kg(i.e. 2.2 lbs)/day in divided doses. It should never exceed 100 mg per day. So a 50 pound child with hypertension or other problem requiring the drug should not take more than about 37.5 mg every 12 hours. Kind regards, Schuyler~

Related Health Questions